# SDR IPXA2021050769123

- Difficulty date: April 28, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2LH WING LWR SURFACE SKIN HAS 4EA CRACKS AT FASTENER HOLE ACCESS PANEL #536AB.REPAIRED CRACKED SKIN AROUND FASTENER HOLES IAW SRM 57-20-02 REPAIR 5 FIG 201 (MINOR).
